Logo Logo
Switch Language to German
Landes, Jürgen; Williamson, Jon (2016): Objective Bayesian nets from consistent datasets. In: AIP Conference Proceedings, Vol. 1757, No. 1: 020007
Full text not available from 'Open Access LMU'.


This paper addresses the problem of finding a Bayesian net representation of the probability function that agrees with the distributions of multiple consistent datasets and otherwise has maximum entropy. We give a general algorithm which is significantly more efficient than the standard brute-force approach. Furthermore, we show that in a wide range of cases such a Bayesian net can be obtained without solving any optimisation problem.